Digital Library
Close Browse articles from a journal
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 4 found articles
  Hyperprojective hierarchy of qcb0-spaces
Title: Hyperprojective hierarchy of qcb0-spaces
Author: Schröder, Matthias
Selivanov, Victor
Appeared in: Computability
Paging: Volume 4 (2015) nr. 1 pages 1-17
Year: 2015-02-19
Contents: We extend the recently introduced Luzin hierarchy of qcb0-spaces to all countable ordinals, obtaining in this way the hyperprojective hierarchy of qcb0-spaces. We generalize all main results for the former hierarchy to this larger hierarchy. In particular, we extend the Kleene–Kreisel continuous functionals of finite types to the continuous functionals of countable types and relate them to the new hierarchy. We show that the category of hyperprojective qcb0-spaces has much better closure properties than the category of projective qcb0-spaces. As a result, there are natural examples of spaces that are hyperprojective but not projective.
Publisher: IOS Press
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 1 of 4 found articles
   next >>
 Koninklijke Bibliotheek - National Library of the Netherlands